# SDR IPXA09856130

- Difficulty date: February 16, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57552923
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 852-F1-39, REPAIR DOES NOT CORRELATE TO A SRM, NO FASTENER CALL OUT FOR DOUBLER THICKNESS FS 351-FS 368, L18R-L21R.  REPAIRED PER REO-G12770 REV C, AND UPS DC8-5330-33639-A.
